Alert archive / Kansas / Special Weather Statements in 2016
Special Weather Statement, NWS Dodge City, KS
NWS Dodge City, KS issued this special weather statement at Jul 2, 2016, 6:34 PM CDT for Clark County, Kansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2016, 6:34 PM CDT (23:34 UTC)
- Expired
- Jul 2, 2016, 7:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Dodge City, KS
County Clark County, KS
The radar
The Dodge City radar (KDDC), 52 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
881 WWUS83 KDDC 022334 SPSDDC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 634 PM CDT SAT JUL 2 2016 KSZ078-087-088-030015- FORD KS-MEADE KS-CLARK KS- 634 PM CDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FORD...NORTHWESTERN CLARK AND EAST CENTRAL MEADE COUNTIES UNTIL 715 PM CDT... AT 632 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG THUNDERSTORMS OVER NORTHWEST CLARK COUNTY...MOVING NORTHEAST AT 35 MPH. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 MPH ARE POSSIBLE. TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING ARE EXPECTED. LOCALIZED FLOODING IS POSSIBLE. LOCATIONS IMPACTED INCLUDE... MINNEOLA...BLOOM AND CLARK STATE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3721 10029 3760 10001 3736 9958 3708 9997 TIME...MOT...LOC 2332Z 216DEG 34KT 3736 10002 $$ TURNER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at Jul 2, 5:40 PM CDT, 54 minutes earlier.
Area forecast discussion, Jul 2, 5:40 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 540 PM CDT SAT JUL 2 2016 ...Updated Aviation... .SHORT TERM...(This evening through Sunday) Issued at 301 PM CDT Sat Jul 2 2016 Another active late afternoon to evening anticipated for southwest into central KS as a slow moving front interacts with a wave currently moving across the Central and Southern Rockies. Specifically, latest surface analysis depicts a boundary drifting southeast from near GCK back into southeast CO while a more diffuse boundary, likely the warm front, extends east-southeast from GCK toward P28. Temps rising into the 80s along with dewpoints in the 60s is creating MLCAPE values of 1500-2500 J/kg with minimal inhibition existing. Additionally, this also is occurring in a very tropical- like moisture profile via high PW values of 1.5 to 2.0 inches. Given this thermodynamic environment, it's not surprising to see deep convection developing along the more northern boundary from the Raton Mesa to east of GCK. Most of the CAM guidance expands convection over this region in the next few hours and given current radar trends, this seems logical. Based on this assessment, it's looking likely that a band of convection will exist by 22 UTC from central into far southwest KS with training of storms almost a certainty. With the development of a 35-45-kt LLJ that noses into southeast KS after 06 UTC, expect MCS to shift southeast through the evening and be nearly out of south- central KS during the mid-overnight hours. Wouldn't be shocked to see a few severe storms given deep-layer bulk shear strong enough to support decent cell organization and possibly even a short-lived supercell. However, the main hazard with this convection will be flash flooding. With 4 to 8 inches having already fallen from Larned back toward Jetmore and Cimarron, and training of convection likely, a Flash Flood Watch has been issued through 12 UTC on Sunday. Otherwise, other than some lingering more showers on the back side of the exiting MCS, Sunday is shaping up to be a much drier day. Cloud cover will persist into the afternoon hours but temps in the upper 70s near Larned to the upper 80s near Elkhart. .LONG TERM...(Sunday night through Saturday) Issued at 301 PM CDT Sat Jul 2 2016 Monday into Tuesday will see a broad upper high extending across the southern CONUS while a generally zonal flow regime persists across the northern third of the country. This will keep a modest lee trough in place over eastern Colorado with warmer air returning. High temps in the 90s appear likely both days. In addition, models hint at a small wave rippling through the region during these days with a threat for isolated convection as well. For the remainder of the workweek into next weekend, the overall upper pattern doesn't change much. Specifically, an elongated upper high will persist from the Desert Southwest into the Southeast CONUS while zonal flow prevails over the northern third of the country. This will keep western and central KS under a warm and generally dry regime with highs in the 90s to near 100. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 540 PM CDT Sat Jul 2 2016 Scattered to numerous thunderstorms will again affect aviation operations through about 09z Sun, producing erratic outflow winds and IFR cigs/vis in torrential rainfall. Some wind gusts near 50 kts may occur. Models agree that convective coverage will be decreasing after 09z. High confidence that widespread cig reductions in stratus will occur at all terminals by 12z Sun, with cigs of 300 ft AGL or lower. With a moist atmosphere and very wet soils, also mentioned reduced vis in BR/FG Sunday morning. N/NE winds of 5-15 kts expected to prevail through the TAF forecast period, outside of convective influences. && .PRELIMINARY POINT TEMPS/POPS... DDC 63 82 62 92 / 70 10 10 10 GCK 63 84 63 93 / 70 10 10 10 EHA 63 88 64 95 / 70 10 10 10 LBL 65 86 64 94 / 70 10 10 10 HYS 61 78 60 91 / 60 10 10 10 P28 69 85 64 90 / 70 20 10 10 && .DDC Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning for KSZ046-064>066- 076>081-086-087. && SHORT TERM...AJohnson LONG TERM...AJohnson AVIATION...Turner
Hazardous weather outlook, Jul 2, 3:34 AM CDT, 15 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 334 AM CDT SAT JUL 2 2016 KSZ030-031-043>046-061>066-074>081-084>090-030845- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 334 AM CDT SAT JUL 2 2016 /234 AM MDT SAT JUL 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A CLUSTER OF THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN CONCERN. FLOODING MAY ALSO BE A CONCERN DUE TO HEAVY RAIN AND AN ALREADY SATURATED GROUND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY EVENING. A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.
In the hours before
Special weather statement, Jul 2, 5:48 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT SAT JUL 2 2016
KSZ064-077-078-080-087-088-022330-
FORD KS-GRAY KS-MEADE KS-KIOWA KS-CLARK KS-HODGEMAN KS-
548 PM CDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAY...FORD...
NORTHWESTERN CLARK...NORTHEASTERN MEADE...SOUTHWESTERN HODGEMAN AND
WEST CENTRAL KIOWA COUNTIES UNTIL 630 PM CDT...
AT 547 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES WEST OF CIMARRON TO 4 MILES NORTH OF
BLOOM. MOVEMENT WAS NORTHEAST AT 30 MPH.
HAIL TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 MPH ARE POSSIBLE.
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE EXPECTED.
THESE STORMS WILL IMPACT OUTDOOR HOLIDAY ACTIVITIES. BE AWARE OF THE
DANGERS OF FLOODING AND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...MONTEZUMA...MINNEOLA...INGALLS...FORD...
ENSIGN...BLOOM...WRIGHT...HOWELL...FT. DODGE...
KINGSDOWN AND THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3768 10065 3772 10065 3802 10015 3765 9947
3732 10008
TIME...MOT...LOC 2247Z 237DEG 25KT 3780 10041 3755 9991
TURNERSpecial weather statement, Jul 2, 6:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT SAT JUL 2 2016
KSZ030-031-045-046-030000-
ELLIS KS-RUSH KS-NESS KS-TREGO KS-
618 PM CDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RUSH...SOUTHEASTERN
TREGO...ELLIS AND NORTHEASTERN NESS COUNTIES UNTIL 700 PM CDT...
AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF MCCRACKEN...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAYS...ELLIS...LA CROSSE...VICTORIA...WALKER...CATHERINE...OTIS...
BISON...SCHOENCHEN...MCCRACKEN...LIEBENTHAL...BROWNELL...YOCEMENTO...
MUNJOR...CEDAR BLUFF...TOULON...ANTONINO...LORETTA...
EMMERAM AND PFEIFER.
LAT...LON 3853 9903 3848 9980 3877 9997 3914 9917
3913 9905
TIME...MOT...LOC 2318Z 268DEG 29KT 3867 9960
FINCHSpecial weather statement, Jul 2, 6:21 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 621 PM CDT SAT JUL 2 2016 KSZ044-045-063-064-030000- FINNEY KS-NESS KS-LANE KS-HODGEMAN KS- 621 PM CDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY... NORTHEASTERN GRAY...SOUTHEASTERN LANE...SOUTHWESTERN NESS AND NORTHERN HODGEMAN COUNTIES UNTIL 700 PM CDT... AT 620 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF KALVESTA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KALVESTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3800 10028 3824 10056 3849 9999 3820 9967 TIME...MOT...LOC 2320Z 249DEG 24KT 3819 10028 WHITE
Special weather statement, Jul 2, 6:24 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 624 PM CDT SAT JUL 2 2016 KSZ085-086-030015- SEWARD KS-STEVENS KS- 624 PM CDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STEVENS AND SOUTHWESTERN SEWARD COUNTIES UNTIL 715 PM CDT... AT 624 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF FETERITA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUGOTON...WOODS AND FETERITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3701 10138 3721 10153 3738 10101 3712 10072 TIME...MOT...LOC 2324Z 249DEG 24KT 3710 10142 WHITE
Local storm report, Jul 2, 6:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
628 PM CDT SAT JUL 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM NON-TSTM WND GST 14 N KENDALL 38.13N 101.58W
07/02/2016 E70 MPH HAMILTON KS TRAINED SPOTTER
.
&&
AWSpecial weather statement, Jul 2, 6:34 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 634 PM CDT SAT JUL 2 2016 KSZ078-087-088-030015- FORD KS-MEADE KS-CLARK KS- 634 PM CDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FORD...NORTHWESTERN CLARK AND EAST CENTRAL MEADE COUNTIES UNTIL 715 PM CDT... AT 632 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG THUNDERSTORMS OVER NORTHWEST CLARK COUNTY...MOVING NORTHEAST AT 35 MPH. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 MPH ARE POSSIBLE. TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING ARE EXPECTED. LOCALIZED FLOODING IS POSSIBLE. LOCATIONS IMPACTED INCLUDE... MINNEOLA...BLOOM AND CLARK STATE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3721 10029 3760 10001 3736 9958 3708 9997 TIME...MOT...LOC 2332Z 216DEG 34KT 3736 10002 TURNER
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:04 PM CDT | Special Weather Statement | DDC | Stanton | 41 min |
| Jul 1, 7:11 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 27 min |
| Jul 1, 9:18 PM CDT | Special Weather Statement | DDC | Hamilton | 57 min |
| Jul 1, 9:19 PM CDT | Flash Flood Watch | DDC | Finney, Grant, Hamilton, Kearny, Lane, Scott and 1 more | 10 hr |
| Jul 1, 9:43 PM CDT | Special Weather Statement | DDC | Ness | 62 min |
| Jul 1, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 48 min |
| Jul 1, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 57 min |
| Jul 1, 10:23 PM CDT | Special Weather Statement | DDC | Scott | 52 min |
| Jul 1, 10:38 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 28 min |
| Jul 1, 10:43 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 47 min |
| Jul 1, 10:58 PM CDT | Special Weather Statement | DDC | Lane | 47 min |
| Jul 1, 11:02 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Kearny | 33 min |
| Jul 1, 11:16 PM CDT | Special Weather Statement | DDC | Morton | 44 min |
| Jul 1, 11:22 PM CDT | Special Weather Statement | DDC | Finney | 38 min |
| Jul 1, 11:47 PM CDT | Special Weather Statement | DDC | Lane, Ness | 43 min |
| Jul 1, 11:52 PM CDT | Special Weather Statement | DDC | Stevens | 38 min |
| Jul 1, 11:58 PM CDT | Special Weather Statement | DDC | Finney | 47 min |
| Jul 2, 12:20 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee, Rush | 55 min |
| Jul 2, 12:26 AM CDT | Special Weather Statement | DDC | Grant | 49 min |
| Jul 2, 12:31 AM CDT | Special Weather Statement | DDC | Ford, Gray | 44 min |
| Jul 2, 12:58 AM CDT | Areal Flood Warning | DDC | Grant, Morton, Stanton | 6 hr |
| Jul 2, 1:12 AM CDT | Flash Flood Warning | DDC | Edwards, Pawnee | 3 hr |
| Jul 2, 1:23 AM CDT | Special Weather Statement | DDC | Grant | 37 min |
| Jul 2, 1:39 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 2:15 AM CDT | Areal Flood Advisory | DDC | Ford | 3 hr |
| Jul 2, 4:07 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 6 hr |
| Jul 2, 4:19 AM CDT | Areal Flood Warning | DDC | Edwards, Pawnee | 9 hr |
| Jul 2, 7:42 AM CDT | River Flood Warning | DDC | Meade | 20 hr |
| Jul 2, 9:15 AM CDT | River Flood Warning | DDC | Hodgeman, Pawnee | 3 days |
| Jul 2, 10:48 AM CDT | Areal Flood Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 24 hr |
| Jul 2, 11:35 AM CDT | Flash Flood Watch | DDC | Edwards, Ford, Gray, Haskell, Hodgeman, Kiowa and 6 more | 11 hr |
| Jul 2, 3:13 PM CDT | Special Weather Statement | DDC | Meade, Morton, Seward, Stevens | 2 hr |
| Jul 2, 3:40 PM CDT | Special Weather Statement | DDC | Meade | 50 min |
| Jul 2, 3:55 PM CDT | Special Weather Statement | DDC | Stevens | 50 min |
| Jul 2, 4:01 PM CDT | Special Weather Statement | DDC | Ford | 44 min |
| Jul 2, 4:12 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 28 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | DDC | Ness | 42 min |
| Jul 2, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Ness | 66 min |
| Jul 2, 4:40 PM CDT | Special Weather Statement | DDC | Hodgeman | 50 min |
| Jul 2, 4:49 PM CDT | Special Weather Statement | DDC | Meade, Seward | 41 min |
| Jul 2, 5:03 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 24 min |
| Jul 2, 5:04 PM CDT | Special Weather Statement | DDC | Rush | 41 min |
| Jul 2, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 64 min |
| Jul 2, 5:13 PM CDT | Tornado Warning | DDC | Rush | 32 min |
| Jul 2, 5:17 PM CDT | Special Weather Statement | DDC | Hamilton | 43 min |
| Jul 2, 5:24 PM CDT | Flash Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 5:32 PM CDT | Special Weather Statement | DDC | Ness | 43 min |
| Jul 2, 5:41 PM CDT | Special Weather Statement | DDC | Hamilton | 49 min |
| Jul 2, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 44 min |
| Jul 2, 5:48 PM CDT | Special Weather Statement | DDC | Ford, Gray | 42 min |
| Jul 2, 5:53 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 37 min |
| Jul 2, 6:01 PM CDT | Tornado Warning | DDC | Rush | 12 min |
| Jul 2, 6:18 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 42 min |
| Jul 2, 6:21 PM CDT | Special Weather Statement | DDC | Hodgeman | 39 min |
| Jul 2, 6:24 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 51 min |
| Jul 2, 6:28 PM CDT | Flash Flood Warning | DDC | Gray, Meade | 6 hr |
| Jul 2, 6:37 PM CDT | Special Weather Statement | DDC | Kearny | 38 min |
| Jul 2, 6:43 PM CDT | Special Weather Statement | DDC | Gray | 47 min |
| Jul 2, 6:44 PM CDT | Flash Flood Warning | DDC | Ellis, Ness, Rush, Trego | 3 hr |
| Jul 2, 6:59 PM CDT | Special Weather Statement | DDC | Clark | 46 min |
Nearby
Special Weather Statements in Kansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.